# SDR DALA2018082975357

- Difficulty date: August 24, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 77,392 hours, 34,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL OODR IN THE COCKPIT,  AFTER PACKS WERE TURNED ON WITH APU BLEED.  COMPLIED WITH TSM. SOURCE IDENTIFIED AS APU ON START UP. VERIFIED APU WAS CLEAN WITH NO CONTAMINATION. REPLACED RECIRCULATION FILTERS.
